# SDR ASOA2015110514122

- Difficulty date: November 5, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 34,805 hours, 31,805 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RBL 9 FLOORBEAM AROUND SCREW HOLE AT FS 559+112 UNDER PANEL 281 ALF.  REMOVED CORROSION IAW SRM 51-21-06.  DURING CORROSION REMOVAL, CORROSION FOUND TO PENETRATE 100 PERCENT OF FLOOR SUPPORT STRUCTURE.  COMPLIED WITH SRM 53-00-43-02 FLOOR SUPPORT STRUCTURE REPAIR NR 2 FROM FS 559.00+80 TO FS 559.00+112.  RECEIVED AND COMPLIED WITH REO 601R-53-00-610.  COMPLIED WITH ECTC REO 601R-53-00-610. THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.
